Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 9, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 27, 2013, 4:19 PM MDT for Wallace County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2013, 4:19 PM MDT (22:19 UTC)
- Expired
- May 27, 2013, 4:45 PM MDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Wallace County, KS
The radar
The Goodland radar (KGLD), 41 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:19 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4442 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871
WFUS53 KGLD 272219
TORGLD
KSC199-272245-
/O.NEW.KGLD.TO.W.0009.130527T2219Z-130527T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
419 PM MDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 445 PM MDT
* AT 415 PM MDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
A TORNADO WAS LOCATED ALONG A LINE EXTENDING FROM ARAPAHOE TO 6
MILES NORTHWEST OF SHARON SPRINGS...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SHARON SPRINGS.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 138 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3914 10205 3913 10163 3885 10162 3885 10205
TIME...MOT...LOC 2220Z 241DEG 8KT 3891 10214 3896 10181
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
0242 follow-up statements
322
WWUS53 KGLD 272232
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
432 PM MDT MON MAY 27 2013
KSC199-272245-
/O.CON.KGLD.TO.W.0009.000000T0000Z-130527T2245Z/
WALLACE KS-
432 PM MDT MON MAY 27 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN WALLACE COUNTY
UNTIL 445 PM MDT...
AT 425 PM MDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
BRIEF WEAK TORNADOES WAS LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF ARAPAHOE TO 7 MILES NORTHWEST OF SHARON SPRINGS...AND
MOVING EAST AT 10 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEAST WALLACE COUNTY.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 138 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3914 10205 3913 10163 3885 10162 3885 10205
TIME...MOT...LOC 2232Z 251DEG 8KT 3894 10211 3896 10184
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
024622 WWUS53 KGLD 272242 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 442 PM MDT MON MAY 27 2013 KSC199-272252- /O.EXP.KGLD.TO.W.0009.000000T0000Z-130527T2245Z/ WALLACE KS- 442 PM MDT MON MAY 27 2013 ...THE TORNADO WARNING FOR NORTHERN WALLACE COUNTY WILL EXPIRE AT 445 PM MDT/545 PM CDT/... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT /10 PM CDT. LAT...LON 3914 10205 3913 10163 3885 10162 3885 10205 TIME...MOT...LOC 2242Z 251DEG 8KT 3895 10208 3897 10181 $$ 024
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 27, 1:47 PM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 27, 1:47 PM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 147 PM MDT MON MAY 27 2013 .SHORT TERM...(TONIGHT) ISSUED AT 134 PM MDT MON MAY 27 2013 ISSUED EARLY FOR SEVERE THUNDERSTORM WATCH 228... LATEST SATELLITE IMAGERY DEPICTS AN AREA OF STRATUS BEHIND AN ADVANCING COLD FRONT. NORTHEAST WINDS HAVE BEEN GUSTY SO FAR TODAY AS THE FRONT HAS MOVED THROUGH THE AREA. THUNDERSTORMS HAVE TRIED TO FORM ALONG AHEAD OF THE FRONT IN EAST CENTRAL COLORADO BUT HAVE BEEN UNDERCUT BY THE COLD AIR AND FROM SUBSIDENCE DUE TO A 700MB SHORT WAVE TROUGH OVER THE AREA. WEST OF THE COLD FRONT A DRY LINE WAS IN PLACE OVER THE EASTERN COLORADO. EARLY THIS EVENING STORM CHANCES WILL BE HIGHLY DEPENDENT ON THE LOCATION OF THE DRY LINE AND COLD FRONT. MODELS HAVE BEEN HAVING A HARD TIME GRASPING THE COMPLEX SURFACE PATTERN...WHICH IS LESSENING THE CONFIDENCE OF THE FORECAST FOR TONIGHT. WITH THE COLD FRONT ALREADY INTO EAST CENTRAL COLORADO SHORTLY AFTER NOON...AM THINKING THE BEST CHANCES FOR PRECIP. WILL BE OVER THE SOUTHWEST PART OF THE AREA INTO THE EARLY EVENING. WITH 0-6KM SHEAR OF 40KTS AND CAPE OF 1500-2500 J/KG...THERE WILL CONTINUE TO BE A RISK FOR LARGE HAIL AND DAMAGING WINDS INTO THE EARLY EVENING. ONCE HEATING IS LOST FROM THE DAY AND THE 700MB SHORT WAVE MOVES EAST...THUNDERSTORMS WILL BECOME ELEVATED AS A 500MB SHORT WAVE TROUGH MOVES THROUGH THE AREA. POINT SOUNDINGS SHOW ELEVATED CAPE AROUND 500J/KG...SO THERE IS THE POTENTIAL FOR HAIL ALTHOUGH IT WILL MOST LIKELY BE SMALL HAIL AT BEST. OVERNIGHT THE 500MB SHORT WAVE TROUGH EXITS THE AREA BRINGING PRECIP. CHANCES TO AN END. MEANWHILE FOG AND STRATUS WILL RETURN TO THE AREA OVERNIGHT AS HIGHER DEW PIONTS ARE BROUGHT INTO THE AREA FROM THE SURFACE LOW TO THE EAST. .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 134 PM MDT MON MAY 27 2013 SOUTHWEST FLOW WILL BE OVER THE CENTRAL PLAINS THROUGH WEDNESDAY TRANSITIONING TO A MORE WESTERLY FLOW THURSDAY. A SURFACE TROUGH WILL BE OVER EASTERN COLORADO TUESDAY NIGHT. THE TROUGH WILL MOVE INTO WESTERN KANSAS WEDNESDAY AND FURTHER EAST TOWARD CENTRAL KANSAS THURSDAY. THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS OVER MOST OF THE FA FROM TUESDAY THROUGH THURSDAY. HIGHER CHANCE POPS WILL BE FOUND ALONG AND EAST OF THE DRY LINE EACH AFTERNOON AND EVENING. SLIGHT CHANCE POPS WILL BE FOUND WEST OF THE DRY LINE. FOR TUESDAY AFTERNOON PLAN TO GO WITH SLIGHT CHANCE POPS OVER THE SOUTHWEST HALF OF THE FA. THE DRYLINE WILL BE WEST OF THE KANSAS/COLORADO STATE LINE TUESDAY EVENING. PLAN TO GO WITH CHANCE POPS OVER NEARLY ALL OF THE FA TUESDAY EVENING. THE THETA-E RIDGE LENDS SUPPORT TO HIGHER POPS OVER THIS AREAS AS WELL. LATE TUESDAY EVENING THE THETA-E RIDGE SHIFTS NORTH AND THE DRYLINE SHIFTS EAST WITH CHANCE POPS IN THE FAR NORTHEAST FA AND SLIGHT CHANCE OR NIL POPS WEST OF THAT AREA. THE DRYLINE WILL BE ALIGNED OVER THE MIDDLE OF THE FA WEDNESDAY WITH CHANCE POPS OVER THE EASTERN HALF AND SLIGHT CHANCE WEST. BY THURSDAY AFTERNOON MOST OF THE WESTERN FA WILL BE DRY WITH SLIGHT CHANCE OR CHANCE POPS IN THE FAR EASTERN FA. BOUNDARY LAYER RH ABOVE 90 PERCENT TUESDAY MORNING WILL SUPPORT STRATUS AND PATCHY FOG UNTIL AROUND 15Z. MAX TEMPERATURES WEDNESDAY AND THURSDAY WILL BE SLIGHTLY COOLER BEHIND THE TROUGH WITH READINGS IN THE UPPER 70S/LOWER 80S. MIN TEMPERATURES TUESDAY AND WEDNESDAY NIGHT WILL COOL INTO THE MID/UPPER 50S AND LOWER 60S. IN THE EXTENDED...(THURSDAY NIGHT THROUGH MONDAY)...UPPER FLOW WILL BE WESTERLY THROUGH SATURDAY AND THEN NORTHWESTERLY FROM SATURDAY NIGHT THROUGH MONDAY. OVERALL THE PERIOD WILL BE DRY WITH THE EXCEPTION OF LINGERING STORMS THURSDAY NIGHT AND THE FIRST OF NEXT WEEK. MAX TEMPERATURES WILL RANGE FROM THE MID 70S TO AROUND 80 WARMING TO THE MID 80S MONDAY. MIN TEMPERATURES WILL BE IN THE LOWER TO MID 50S WARMING TO THE UPPER 50S AND LOWER 60S SUNDAY NIGHT AND MONDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1143 AM MDT MON MAY 27 2013 VFR TO IFR CONDITIONS ARE FORECAST FOR THE 18Z TAFS. LATEST VISIBLE SATELLITE IMAGERY INDICATES AN AREA OF IFR TO MVFR CEILINGS BEHIND THE ADVANCING COLD FRONT...WITH SHOWERS/THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT. AS TEMPERATURES WARM WITH AFTERNOON HEATING THE CEILINGS AT KMCK SHOULD SLOWLY INCREASE...BECOMING SCATTERED BY LATE AFTERNOON. OVERNIGHT CEILINGS/VIS WILL DROP AS HIGHER DEW POINTS ARE BROUGHT INTO THE SITE. CONDITIONS WILL IMPROVE BY MID MORNING TUESDAY. THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR THE KMCK SITE THROUGH THE EVENING...HOWEVER THEY WILL BE ISOLATED SO DO NOT HAVE ENOUGH CONFIDENCE AT THIS TIME TO PLACE A MENTION IN THE TAF. FOR KGLD CLOUD DECK SHOULD REMAIN SCATTERED AHEAD OF THE COLD FRONT. AM ANTICIPATING THUNDERSTORMS TO DEVELOP NEAR THE SITE DURING THE LATE AFTERNOON/EARLY EVENING WHEN INSTABILITY AND LIFT ARE BEST. DURING THE REST OF THE EVENING THERE MAY BE ISOLATED STORMS LINGERING...BUT AM NOT VERY CONFIDENT THEY WILL BE NEAR THE SITE. OVERNIGHT LOW CLOUDS RETURN AS HIGHER DEW POINTS ARE ADVECTED OVER THE SITE. THE CEILINGS IMPROVE BY MID MORNING TUESDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...FS AVIATION...JTL
Hazardous weather outlook, May 27, 4:12 PM MDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 412 PM MDT MON MAY 27 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281445- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 412 PM MDT MON MAY 27 2013 /512 PM CDT MON MAY 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL WILL BE POSSIBLE OVER THE TRI-STATE AREA THIS EVENING. TORNADOES WILL ADD TO THE THREAT IN AN AREA EAST OF A LINE FROM OAKLEY KANSAS TO MCCOOK NEBRASKA THROUGH MIDNIGHT CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM TUESDAY AFTERNOON INTO THURSDAY NIGHT. ONCE AGAIN A FEW OF THESE STORMS COULD BECOME SEVERE. THE GREATEST RISK FOR SEVERE WEATHER WILL BE FROM TUESDAY AFTERNOON INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, May 27, 1:21 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
121 PM MDT MON MAY 27 2013
COZ090-091-271935-
KIT CARSON COUNTY-YUMA COUNTY-
121 PM MDT MON MAY 27 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...
AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF COPE...OR 9 MILES SOUTHWEST OF
JOES...MOVING EAST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3957 10281 3965 10281 3967 10261 3947 10258
3950 10291 3958 10292
TIME...MOT...LOC 1921Z 262DEG 9KT 3956 10279
LUNDQUISTLocal storm report, May 27, 2:21 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
221 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 7 S STRATTON 39.20N 102.60W
05/27/2013 E1.25 INCH KIT CARSON CO PUBLIC
&&
BRBSpecial weather statement, May 27, 2:44 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT MON MAY 27 2013
COZ092-KSZ041-272115-
CHEYENNE COUNTY-GREELEY-
244 PM MDT MON MAY 27 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND
GREELEY COUNTY IN WEST CENTRAL KANSAS...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF ARAPAHOE...MOVING EAST AT 10
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3861 10205 3861 10226 3873 10229 3879 10205
3870 10205 3869 10191 3859 10188 3857 10205
TIME...MOT...LOC 2044Z 258DEG 10KT 3866 10215
024Local storm report, May 27, 3:11 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 13 SW BURLINGTON 39.17N 102.44W
05/27/2013 M1.00 INCH KIT CARSON CO TRAINED SPOTTER
ONE INCH DIAMETER HAIL FOUND ON THE GROUND AT COUNTY ROAD
43 AND COUNTY ROAD G. TIME ESTIMATED BY RADAR.
&&
BRBSpecial weather statement, May 27, 3:51 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 351 PM MDT MON MAY 27 2013 COZ092-272215- CHEYENNE COUNTY- 351 PM MDT MON MAY 27 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO... AT 348 PM MDT...A TRAINED WEATHER SPOTTER REPORTED A BRIEF WEAK TORNADO...OTHERWISE KNOWN AS A LANDSPOUT..IN RURAL NORTHEAST CHEYENNE COUNTY. THE TORNADO HAS SINCE DISSIPATED. CONDITIONS WILL REMAIN FAVORABLE FOR BRIEF WEAK TORNADOES OVER THE NEXT HOUR IN RURAL NORTHEAST CHEYENNE COUNTY. IF A TORNADO IS SPOTTED SEEK STURDY SHELTER. && LAT...LON 3877 10248 3904 10247 3905 10205 3876 10205 TIME...MOT...LOC 2149Z 290DEG 14KT 3894 10221 024
Local storm report, May 27, 4:00 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
400 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO 15 NE CHEYENNE WELLS 38.97N 102.15W
05/27/2013 CHEYENNE CO NWS EMPLOYEE
LANDSPOUT REPORTED APPROXIMATELY 15 MILES NORTHEAST OF
CHEYENNE WELLS.
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:44 PM MDT | Special Weather Statement | GLD | Greeley | 31 min |
| May 27, 5:12 PM MDT | Tornado Warning | GLD | Sherman, Wallace | 33 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.